# SDR DL72E011860

- Difficulty date: November 25, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- Aircraft time: 73,717 hours, 43,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 900542
- Part serial: 4903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON S/C THAT FWD OVERWING LIGHTS WERE INOP.REPLACED BATTERY PACK AND CHARGER.
